MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL. RC INICELL® 3.0, L 12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL. RC INICELL® 3.0, L 12.5; DENTAL IMPLANT
Model Number 4.23.105
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant wasn't completely covered with bone, infection, mobility.

Brand Name
ELEMENT IMPL. RC INICELL® 3.0, L 12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key9537309
Report Number3003184527-2020-00003
Device Sequence Number14038783
Product Code DZE
UDI-Device Identifier07640156478556
UDI-Public7640156478556
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K171795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Model Number4.23.105
Device Lot Number15682
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR